# SDR QXEA0200844

- Difficulty date: May 26, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 10,667 hours, 15,037 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN ON TAKEOFF IT WAS NOTED THAT THE AIRCRAFT DOES NOT ROTATE NORMALLY AND TAKES ALMOST FULL DEFLECTION BEFORE THE NOSE COMES OFF THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT AND RERIGGED THE ELEVATOR CONTROL CABLES; CHECKED CABLE TENSION ON PILOTS ELEVATOR CONTROL CABLES; RIGGED THE RIGHT ELEVATOR CONTROL SURFACE; CHECKED RIG OF LEFT ELEVATOR CONTROL SURFACE; ADJUSTED RIGGING ON ELEVATOR TRIM CABLES; RIGGED LEFT ELEVATOR SPRING TAB STOPS AND BOTH TABS, AND REPLACED LOOSE RIVETS AT BASE OF YOKE.  AN OPERATIONAL CHECK WAS PERFORMED AND CHECKED GOOD.  CHECK FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
